# SDR ASAA2020011331841

- Difficulty date: January 9, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 30,024 hours, 8,617 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB1270
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 16,715 hours, 4,692 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 ALTN PWR CHANNEL B CB POPPED. GROUNDED - YES. REMOVED AND INSTALLED ENG NR 2 EEC REF AMM 73-21-60, INSTALLATION TEST PASSED. C/W FADEC SYS TEST IAW AMM 73-21-00,TEST PASSED, GROUND VERIFICATION TEST SUCCESSFUL.
